# SDR COMA0570036

- Difficulty date: March 31, 2005
- Submitted: April 1, 2005
- Operation: Air carrier
- Aircraft: N317CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10055
- Aircraft time: 6,850 hours, 5,313 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: 5120011
- Part serial: MAL0347
- Condition: Malfunctioned
- Location: Lt Wing Spoiler
- Part time: 6,850 hours, 5,313 cycles
- Stage of operation: DE
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5020 DURING DESCENT INTO CVG WHEN FLIGHT SPOILERS WERE DEPLOYED, RECEIVED SPOILERON AND FLIGHT SPOILER CAUTION MESSAGES,  CREW DECLARED AN EMERGENCY, AIRCRAFT LANDED WITHOUT INCIDENT.  REPLACED THE LT OUTBOARD MULTIFUNCTION SPOILER POWER CONTROL UNIT.
